Skip navigation
Skip navigation

Fixing the functoriality of Khovanov homology

Clark, David; Morrison, Scott; Walker, Kevin


We describe a modification of Khovanov homology [Duke Math. J. 101 (2000) 359-426], in the spirit of Bar-Natan iGeom. Topol. 9 (2005) 1443-1499], which makes the theory properly functorial with respect to link cobordisms. This requires introducing "disorientations" in the category of smoothings and abstract cobordisms between them used in Bar-Natan's definition. Disorientations have "seams" separating oppositely oriented regions, coming with a preferred normal direction. The seams satisfy...[Show more]

CollectionsANU Research Publications
Date published: 2009
Type: Journal article
Source: Geometry and Topology
DOI: 10.2140/gt.2009.13.1499


File Description SizeFormat Image
01_Clark_Fixing_the_functoriality_of_2009.pdf1.55 MBAdobe PDF    Request a copy

Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  22 January 2019/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator